MAUDE Adverse Event Report: InspireMD Ltd. CGuard Prime Carotid Stent System

InspireMD Ltd. CGuard Prime Carotid Stent System
Model Number CND0940
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an elective stenting procedure, the cguard prime stent would not deploy.A secondary third party (abbott xact) stent was deployed successfully.There was no patient injury or adverse clinical outcome reported.The device was later tested on the back table and demonstrated some movement but was left within the system.
 
Additional Manufacturer Narrative
Device investigation: investigations confirmed the device met all manufacturing specifications, with no malfunction or nonconformance identified.The procedure was completed using a competitor stent, and no patient harm or adverse clinical outcome was reported.An investigation was initiated to identify the underlying failure mode(s) associated with delivery system deployment complications which may result in high resistance or inability to deploy the stent.This mdr is being submitted retrospectively as part of corrections implemented through cap-us-006-26 to ensure reporting compliance.At the time of the event, the complaint was assessed as non-reportable; however, the retrospective review determined that the event meets the reporting requirements of 21 cfr part 803 since the reported event may cause or contribute to an adverse event if it were to recur.Inspiremd's recall (recall no.Z-2330-2026), initiated on may 1, 2026, identified a delivery system issue in the cguard® prime carotid stent system.However, this event occurred prior to the initiation of the recall activities.Capa-027-25 has been initiated to further evaluate similar field-reported performance issues, and complaint trending activities remain ongoing.

Brand Name
CGuard Prime Carotid Stent System
Common Device Name
Carotid Stent System
Manufacturer (Section D)
InspireMD Ltd.
4 menorat hamaor street
tel aviv, isr 67448 32
IS  6744832
Manufacturer (Section G)
InspireMD Ltd.
4 menorat hamaor street
tel aviv, isr 67448 32
IS   6744832
Manufacturer Contact
magaly boardman
4 menorat hamaor street
tel aviv, isr 67448-32
IS   6744832
MDR Report Key50037164
Report Number3031658894-2026-00047
Device Sequence Number15913658
Product Code NIM
UDI-Device Identifier07290120281943
UDI-Public(01)07290120281943(11)250310(17)260630
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P240029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberCND0940
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/12/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2330-2026
Patient Sequence Number1
Patient Age78 YR
Patient SexMale